Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What causes loss of coordination while treating discoid lupus erythematosus?

I was recently told I have discoid Lupus, I m on a steroid cream, antibiotic cream and plaqunil 200 mg 2 times a day for the past 2 weeks now. Is my balance and sense of coordination a possible side effect?? I have also been experiencing pressure on my upper chest that comes and goes.
Tue, 12 Mar 2019
Report Abuse
Ophthalmologist 's  Response
Hi,

I don't think so but discoud lupus itself can have neurological symptoms and you need to work with your rheumatologist regarding that.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Harshita,
Ophthalmologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi I,m 23 suffering from DLE since 8 years ,I was took steroid oraly for 5years but not it,s not effective and Ican,t take anti malaria because I...